Below is the agenda for the 2019 Beasley Allen Legal Conference & Expo that takes place Thursday, November 14th at the Renaissance Hotel & Spa in Montgomery, AL. Speaker materials are available here.
All times are in CST.

7:00am – 7:45am Registration & Continental Breakfast
7:45am – 8:00am
8:00am – 10:25am
  • Trial Track: Boeing 737 MAX – What Happened?
  • Introduction, Overview of Cases (15 minute CLE)
    Cole Portis, Personal Injury & Products Liability Section Head
  • Boeing 737 Max Defect, Investigation in Africa, Status of Litigation (45 minute CLE)
    Mike Andrews, Principal
  • Working Together – the Co-Counsel Relationship / Work in Africa (15 minute CLE)
    Leah Chege   Chege Law Firm
  • Aviation Accident Investigation, Site Work, Prior Cases (30 minute CLE)
    Tony James, Investigator
  • Who was Juliah, Holding Boeing Responsible and Choosing Our Firm (15 minute CLE)
    Clients: David Mwashi, Florah and Ivey
  • Discussion: The Civil Justice System Levels the Playing Field (25 minute CLE)
    Jere Beasley, Founding Attorney
    Gibson Vance, Principal
10:25am – 10:40am Break
10:40am – 11:30am Appellate Practice from Trial Court Perspective (45 minute CLE)
Honorable Sarah Stewart, Supreme Court Justice
11:30am – 12:30pm
  • Lunch – Convention Center C & D
  • Invocation
    Leon Hampton, Associate
  • Why Volunteering Matters
    Tom Methvin, Managing Attorney
  • The Trump Effect on Markets (40 minute CLE)
    Dr. David Bronner, CEO Retirement Systems of Alabama
12:30pm – 1:30pm
  • Panel Discussion: Protecting Consumers (60 minute CLE)
  • Introductions
    Dee Miles, Consumer Fraud Section Head
  • Auto Defect Class Actions
    Clay Barnett, Principal
    Leslie Pescia, Principal
  • Insurance Class Actions
    Rachel Boyd, Associate
  • ERISA Class Actions
    James Eubank, Of Counsel
  • Pharmaceutical Litigation / AG / Municipalities
    Ali Hawthorne, Principal
  • Qui tam – “Whistleblower” Cases
    Larry Golston, Principal
  • Commercial Litigation / Business Cases
    Lance Gould, Principal
    James Eubank, Of Counsel
  • Consumer Fraud, Bad Faith, Employment Cases, etc.
    Dee Miles, Consumer Fraud Section Head
1:30pm – 2:20pm
  • Panel Discussion: Targeting Unsuspecting Populations (50 minute CLE)
  • Mass Torts Overview
    Andy Birchfield, Mass Torts Section Head
  • JUUL and our Youth
    Joseph VanZandt, Principal
  • Talc Targets Women of Color
    Leigh O’Dell, Principal
2:20pm – 3:00pm Money Laundering Bill Legislation (40 minute CLE)
Senator Doug Jones**
3:00pm – 3:15pm Break
3:15pm – 4:00pm
  • Land, Sea and Air – Toxic Danger (45 minute CLE)
  • Roundup Litigation
    John Tomlinson, Principal
  • Defective 3M Combat Earplugs
    Will Sutton, Principal
  • Water Contamination
    Ryan Kral, Principal
  • Exploding E-Cigarettes
    Will Sutton, Principal
4:00pm – 4:10pm Alabama State Bar Update (10 minute CLE)
Christy Crow, Alabama State Bar President
4:10pm – 5:10pm Legal Ethics Update (60 minute CLE)
Roman Shaul, Alabama State Bar General Counsel
5:10pm – 6:30pm Networking Reception
Montgomery Performing Arts Centre Atrium

*Sen. Jones’ appearance dependent on Congressional calendar

We're here to help!

We live by our creed of “helping those who need it most” and have helped thousands of clients get the justice they desperately needed and deserved. If you feel you have a case or just have questions please contact us for a free consultation. There is no risk and no fees unless we win for you.

Fields marked * may be required for submission.